# SDR ASAA2021111336583

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,836 hours, 6,601 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cooler
- Part number: UA5385513
- Part serial: 13661
- Condition: Leaking
- Location: #1 Engine
- Part time: 20,836 hours, 6,601 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM #1 ENGINE IDG AIR/OIL COOLER. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE IDG AIR/OIL COOLER IAW B737-900 AMM 24-11-21-00-801/400-801. PERFORMED LEAK CHECK OF #1 ENGINE IDG AIR/OIL COOLER PER AMM 24-11-21. NO LEAKES NOTED.
